Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hormone marks on face

Premium Questions

Dr. Sanjay Kumar Kanodia MD

Hi, I have got cystic hormonal acne on my jaw line and on face. By gel on my face. consulting ... gel and benzoyl peroxide gel on my face. I have not marked any improvement. please guide... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.    Saatiish Jhuntrraa MD

I have got cystic hormonal acne on my jaw line and on face. By gel on my face. consulting ... gel and benzoyl peroxide gel on my face. I have not marked any improvement as the cysts get... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. Vishal Garala MD

to loose confidence and I am unable to face the situation . This situation occurs often nowadays frequently. Is it anxiety or some hormonal changes . My regular day begins @ 5 a.m and ends @ 11 p,m. also... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Rakhi Tayal MD

Im three months postpartum. In the past week or so I have been having headaches and "face" aches. My ears feel uncomfortable at times too. Is this hormonal or sinus related? Headaches are usually ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Kalpana Pathak MD

that it can be hormonal disbalance. So problem is that when I have active sexual life and after I have proper sex and I cum soon on my face appears some red spots. And could you recommend what to do or may ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

Hi I am suffering from hormonal acne for the past 3 years since my marriage. I have recently delivered a baby also. My skin is combination . Have large pores on my cheeks and nose. Acne leave marks ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Mirjeta Guni MD

Hi, I have no thyroid after 2 surgeries. My face turned red and the skin on my thighs turned very bumpy when I started to have problems in 1988. Right now my body is not making cortisol, estrogen ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Sumanth.P MD

is 15 now. the sunburn on his face looks real bad,looks so dark, that i fear that his facial skin ....is it something that has to do with his puberty,hormones,or thyroids. please help. thanks ... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)
Dr. Rakesh Arora MD

is 134. & my doc. told me 3mm kidney stone also. doc. told me hormonal imbalance also. my age is 34 yrs. (Female) now a days i m also facing a big problem of Ace that is due to hormonal imbalance. pl.... View answer

Answered by : Dr. Rakesh Arora ( Endocrinologist)
Dr. Mirjeta Guni MD

i just want to know the symptoms of harmons problem,i am married and a misscarrg of 4 weeks and after this i feel nausea ,head ache ,somtimes fever ,and many pimples on my face and i used prolifen ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello, thanks for ur query, wash ur face with plain water daily 4-6 times,have plenty of flids, protect ur skin with sunscreen lotion, take green leafy vegetables and fruits, avoid oily fatty or junk foods,use...

Dr. Anshul Varshney MD

Dear Friend.. Share with us what hormonal problems you are facing which you need to balance?

Dr. Chintan Solanki MD

No Megan. Betadine does not provide help to treat adult acne.It may stain your face.Please do not use. Take care.